# SDR DALA2014120406421

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 66,375 hours, 49,877 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT, CREW REPORTED A HOT HYDRAULIC ODOR BEING EMITTED FROM THE AIR CONDITIONING SYSTEM.  BOTH THE FORWARD AND THE REAR LAVATORY SMOKE DETECTORS SOUNDED.  ODOR DISSIPATED AND ALARMS SILENCED QUICKLY BUT THEN IT ALL REPEATED DURING APPROACH FOR LANDING AT DESTINATION.  MAINTENANCE DISCOVERED THREE HYDRAULIC LINE LEAKS.  THE A SYSTEM RETURN LINE, THE SPOILER SHUTOFF VALVE LINE, AND THE LEFT ANTI-SKID VALVE FITTING, WERE PROVIDING FLUID TO BE INGESTED BY THE APU.  TWO O-RINGS AND A TEMPORARY LINE WERE INSTALLED AND THE ACFT RETURNED TO SERVICE.
